Regularity of Tor for weakly stable ideals

Le Matematiche. 2015;70(1):301-310

 

Journal Homepage

Journal Title: Le Matematiche

ISSN: 0373-3505 (Print); 2037-5298 (Online)

Publisher: Universit√† degli Studi di Catania

Society/Institution: University of Catania

LCC Subject Category: Science: Mathematics

Country of publisher: Italy

Language of fulltext: Italian, French, English

Full-text formats available: PDF

 

AUTHORS

Katie Ansaldi
Nicholas Clarke
Luigi Ferraro

EDITORIAL INFORMATION

Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 53 weeks

 

Abstract | Full Text

It is proved that if I and J are weakly stable ideals in a polynomial ring R = k[x_1, . . ., x_n], with k a field, then the regularity of Tor^R_i (R/I, R/J) has the expected upper bound. We also give a bound for the regularity of Ext^i_R (R/I, R) for I a weakly stable ideal.<br /><br />